# SDR DALA13065470994

- Difficulty date: November 28, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 58,035 hours, 41,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED LT & RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS AND OPS CHECKED GOOD.
